# SDR 2001UALA01788

- Difficulty date: August 22, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Aircraft time: 65,865 hours, 17,736 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 1153 STRINGER 39R-38R SHEAR TIE CORRODED. MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED SHEAR TIE REPAIR IN ACCORDANCE WITH BAC DWG 140T2102 AND SRM 51-40-02.
